Start Submission Become a Reviewer

Reading: Mathematical model of filariasis

Download

A- A+
Alt. Display

Research Articles

Mathematical model of filariasis

Author:

K. Tennakone

Ruhuna University College, Matara, LK
About K.

Department of Physics

X close

Abstract

Please refer the full text
How to Cite: Tennakone, K., 1983. Mathematical model of filariasis. Journal of the National Science Foundation of Sri Lanka, 11(1), pp.41–50. DOI: http://doi.org/10.4038/jnsfsr.v11i1.8399
Published on 31 Jan 1983.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus